# SDR UALA2011113006572

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CREASE BEAM TOP AND BOTTOM AT DOOR 2 RIGHT STATION R 1495 -1540.   MAJOR REPAIR ACCOMPLISHED.  CORROSION ON INNER CREASE BEAM AT DOOR 2 RT AT 1495 -1540 IAW EA PD67-53-035 BY BLENDING AND WITH BOEING APPROVAL.
